Journal article icon

Journal article

On an example of Aspinwall and Morrison

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume:
132
Issue:
3
Pages:
621-632
Publication date:
2004-01-01
DOI:
ISSN:
0002-9939
URN:
uuid:0d426468-c40e-4407-b30d-546fb567f057
Source identifiers:
11390
Local pid:
pubs:11390

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP